11 Mar 2010
I have heard of people using this for sweating and lack of energy. If you have those problems then it is a dosage problem. Usually to high of a dose will lead to heavy sweating, lack of enthusiasm, eating tons of sweets ect.
There is nothing wrong with taking vitadone as it certainly won't hurt you... Dave
27 Jun 2011
It doesn't seem to be related to the dose of Methadone, not for me at least. When I first started on 40 mgs of Methadone the sweating started - same as I did at 90 mgs and now at 65 mgs. I want off this stuff. I take pretty much all the vitamins and minerals found in Vitadone - no difference in the sweating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamins - I take 1200 mg of calcium and 1000 IU of vitamin D plus a multiple vitamin every day. Can I take magnesium and zinc with the other ...
1 answer • 9 Aug 2010
Sorry, The question is that i m not sure if these vitamins do interact with finasteride or not? As claimed these vitamins have been checked in ...
2 answers • 9 Feb 2011
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusing to me. I am a 69 year old female with ...
2 answers • 21 Oct 2011
I take a whole food vitamin called vitamin code women, ive tried b12 but it hurt my stomach! All day I have no motivation to do anything! I hate it.. ...
1 answer • 13 Oct 2012
I was informed I am at a 21 should be 32 in the level of vitamin d.
2 answers • 9 May 2013